# SDR AALA202007189016

- Difficulty date: July 15, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 57,703 hours, 33,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53111049204
- Condition: Cracked
- Location: Frm 4
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CRACKED CENTER WINDSHIELD CUT OUT LEFT HAND WINDOW POST AT FR 4 AND Y0. REPAIRED WINDOW POST PER EA 306604.
